# SDR DALA2023112009518

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE CONTRAFRAME STRUCTURE OF THE AFT CABIN BULKHEAD DOOR. SUMMARY OF NRC 00362: COUNTERFRAME STRUCTURE WAS REPAIRED PER B717-200 SRM 51-70-11-2R PROCEDURE 1. (LP #0068675)
